Alert archive / Virginia / Small Craft Advisories in 2015

Small Craft Advisory 21, NWS Wakefield, VA

February 8, 2015

NWS Wakefield, VA issued this small craft advisory at Feb 8, 2015, 9:56 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2015, 9:56 AM EST (14:56 UTC)
Expired
Feb 8, 2015, 4:09 PM EST
In force
6 hr
Issued by
NWS Wakefield, VA

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WHUS71 KAKQ 081456
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
956 AM EST SUN FEB 8 2015


ANZ636>638-082300-
/O.NEW.KAKQ.SC.Y.0021.150208T1456Z-150209T0000Z/
YORK RIVER-JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS
BRIDGE-TUNNEL-
956 AM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: 15 TO 20 KT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE RIVERS OF EASTERN VIRGINIA ARE EXPECTED TO PRODUCE HAZARDOUS
BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

ANZ632-634-082300-
/O.NEW.KAKQ.SC.Y.0021.150208T1456Z-150209T0000Z/
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
956 AM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: 15 TO 20 KT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ633-082300-
/O.NEW.KAKQ.SC.Y.0021.150208T1456Z-150209T0000Z/
CURRITUCK SOUND-
956 AM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: 15 TO 20 KT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ALEXANDER
1 follow-up statement
402 
WHUS71 KAKQ 082109
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
409 PM EST SUN FEB 8 2015

ANZ632-634-090515-
/O.CAN.KAKQ.SC.Y.0021.000000T0000Z-150209T0000Z/
/O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: 18 TO 33 KNOTS.

* WAVES: 4 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ636>638-090515-
/O.CAN.KAKQ.SC.Y.0021.000000T0000Z-150209T0000Z/
/O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/
YORK RIVER-JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS
BRIDGE-TUNNEL-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: 18 TO 33 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE RIVERS OF EASTERN VIRGINIA ARE EXPECTED TO PRODUCE HAZARDOUS
BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

ANZ633-090515-
/O.CAN.KAKQ.SC.Y.0021.000000T0000Z-150209T0000Z/
/O.NEW.KAKQ.SC.Y.0022.150210T0600Z-150210T2300Z/
CURRITUCK SOUND-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 PM EST
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: 18 TO 33 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ650-652-654-090515-
/O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY. 

* WINDS: 25 TO 33 KNOTS.

* SEAS: 5 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR
SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ630-631-090515-
/O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY. 

* WINDS: 18 TO 33 KNOTS.

* WAVES: 4 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR
WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ656-658-090515-
/O.NEW.KAKQ.SC.Y.0022.150210T0600Z-150210T2300Z/
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 PM EST
TUESDAY. 

* WINDS: 25 TO 33 KNOTS.

* SEAS: 5 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR
SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO
PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND
CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

ANZ635-090515-
/O.NEW.KAKQ.SC.Y.0022.150210T0300Z-150210T2300Z/
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-
409 PM EST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 6 PM EST
TUESDAY. 

* WINDS: 18 TO 33 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER
THE RIVERS OF EASTERN VIRGINIA ARE EXPECTED TO PRODUCE HAZARDOUS
BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

MINNICK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:53 AM EST, 6 hours 3 minutes earlier.

Area forecast discussion, Feb 8, 3:53 AM EST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
353 AM EST SUN FEB 8 2015

.SYNOPSIS...
HIGH PRESSURE REMAINS CENTERED OFF THE SOUTHEAST COAST TODAY. LOW
PRESSURE WILL APPROACH FROM THE MIDWEST LATE TODAY...AND WILL PUSH
A COLD FRONT ACROSS THE AREA LATE MONDAY. LOW PRESSURE WILL BE
SLOW TO MOVE AWAY FROM THE COAST TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LATEST ANALYSIS SHOWING SFC HIGH PRESSURE SITUATED WELL OFF THE SE
COAST...WHILE A BROAD AREA OF LOW PRESSURE IS CENTERED ACROSS THE
UPPER MIDWEST. A LOCALIZED SFC TROUGH REMAINS OVER NRN/ERN VA AND
THIS IS MAKING FOR A LARGE TEMPERATURE GRADIENT EARLY THIS MORNING...
WITH LIGHT FLOW AND SFC TEMPS IN THE 30S ON THE ERN SHORE AND ACROSS
AREAS N OF THE POTOMAC RIVER. MEANWHILE...A SSW WIND OF 5-10 MPH OVER
MOST OF CENTRAL AND SRN VA AND NE NC IS KEEPING TEMPERATURES IN
THE MID 40S OF 08Z. ALOFT THE FLOW IS WNW AND SOME HIGH CLOUD
COVER WILL CONTINUE TO STREAM ACROSS THE LOCAL AREA THROUGH THE
MORNING HOURS.

A SIMILAR SETUP TO SATURDAY IS EXPECTED TODAY W/ SFC HIGH PRESSURE
WELL OFF THE SE COAST AND W-E ORIENTED FRONTAL BOUNDARY REMAINING
TO OUR NORTH. NORTHERN LOCALES WILL FAVOR MORE IN THE WAY OF
HIGH/MID CLOUDS THROUGH THE DAY; MOSTLY SUNNY SOUTH. INCREASED SW
FLOW WILL USHER EVEN MILDER AIR INTO THE FA W/ PLEASANT HIGH TEMPS
FROM THE UPR 50S/LOWER 60S ON THE EASTERN SHORE TO THE MID/UPR 60S
INLAND. BETTER MIXING THIS AFTN WILL PROMOTE WIND GUSTS TO 20-25 MPH.

SHOWERS MAY APPROACH FROM THE NNW LATE TONIGHT AS THE FRONTAL BOUNDARY
BEGINS TO DRIFT S. WILL CONT W/ NO WORSE THAN SLIGHT CHC POPS
(20%) ACROSS OUR FAR NW COUNTIES AFTER MIDNIGHT. INCREASING CLOUDS
AND MILD AHEAD OF THE FRONT WITH LOW TEMPS IN THE 40S.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
WEAK SFC LOW PRESSURE WILL TRACK ACROSS THE FA ON MONDAY...PUSHING
A COLD FRONT TO THE COAST BY LATE IN THE DAY. MCLDY AND CONTINUING W/
SOLID CHC POPS THROUGH THE DAY ON MON INTO MON EVE AS THE FRONT
PASSES...AND THEN AN UPPER TROUGH ARRIVES. HIGH TEMPS IN THE UPR
50S ON THE EASTERN SHORE TO THE LOW/MID 60S ELSEWHERE.

MODELS CONTINUE TO SLOW DOWN EXIT OF LOW PRESSURE OFF THE COAST AND
LINGER MOISTURE MONDAY NIGHT AND TUE. AS A RESULT...WILL CARRY CHC
POPS EAST OF I-95 OVERNIGHT MONDAY...DECREASING TO SLIGHT CHC POPS
ALONG/EAST OF I-95 ON TUESDAY. A RETURN OF MORE SEASONABLE
TEMPS WITH LOWS MONDAY NIGHT FROM THE MID 30S N-NW TO NR 40 SE.
HIGHS TUESDAY MAINLY IN THE 40S. SOME SUNSHINE RETURNS ESPECIALLY
WESTERN AREAS BY TUESDAY AFTN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
FAST/ZONAL FLOW OVER THE ERN CONUS...UPSTREAM OF AN AMPLIFYING
WRN CONUS RIDGE WILL BEGIN TO TRANSITION WEDS AS STRONG CANADIAN
ENERGY DIVES SWD OUT OF THE CANADIAN PRAIRIES. ENERGY DIGS OVER
THE GREAT LAKES WEDS NIGHT...PUSHING AN ASSOCIATED CLIPPER SYSTEM
TOWARD THE LOCAL AREA. LOW PRESSURE PROGGED TO TRACK ACROSS THE
NRN MID-ATLANTIC REGION EARLY THURS...WITH THE TRAILING COLD FRONT
SWEEPING ACROSS THE REGION LATE THURS MORNING INTO THE AFTERNOON.
WHILE TIMING AND SPATIAL DIFFERENCES STILL EXIST...SENSIBLE
WEATHER IMPACTS WILL BE MINIMAL DUE TO A DRY FRONTAL PASSAGE AND
LAGGING CAA. THE LAGGING CAA ARRIVES IN FULL FORCE THURS NIGHT AS
THE CLIPPER SYSTEM PUSHES OFFSHORE AND STRONG 1040+ MB SFC HIGH
PRESSURE BUILDS OVER THE MIDWEST/GREAT LAKES REGION. ADDITIONAL
ENERGY DIGS OVER THE UPPER MIDWEST FRI...REINFORCING THE BROAD
CYCLONIC FLOW OVER THE EAST. THEREAFTER...LARGE ENSEMBLE AND
DETERMINISTIC MODEL SPREAD SHOW UP IN THE FORECAST.
HOWEVER...SENSIBLE WEATHER IMPACTS ATTM APPEAR TO BE TIED TO
TEMPS.

TEMPS WEDS-THURS GENERALLY IN THE MID-UPPER 40S NORTH TO LOW 50S
SOUTH AND WEST. COOLER IN THE COASTAL AREAS...WITH HIGHS GENERALLY
IN THE LOW-MID 40S. THICKNESSES/LOW LEVEL TEMPS PLUMMET THURS
NIGHT...WITH H85 TEMPS SETTLING AROUND -15 TO -17C THURS MORNING
(-2 STD DEV). TEMPS THURS MORNING WILL START OUT IN THE UPPER
TEENS TO LOW 20S...WARMING ONLY INTO THE LOW-MID 30S (IF THAT
WARM). LOWS IN THE TEENS AGAIN FRI NIGHT.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
SCT-BKN HIGH CLOUDS WILL CONTINUE TO SPREAD ACROSS THE AREA TODAY
AS HIGH PRESSURE MOVES FARTHER OFFSHORE. A SW WIND OF 5-10KT WILL
CONTINUE THROUGH MID-MORNING...BEFORE INCREASING TO 12-15KT...WITH
GUSTS TO 20-25KT DURING THE AFTERNOON. LOW PRESSURE AND AN
ASSOCIATED COLD FRONT SLOWLY APPROACH THE REGION FROM THE NW
SUNDAY NIGHT AND MONDAY...BEFORE CROSSING THE AREA MONDAY NIGHT. A
CHC OF -SHRA WILL PRECEDE THE FRONT MONDAY...WITH IFR CIGS
POSSIBLE BEHIND THE FRONT MONDAY NIGHT ALONG WITH A CHC OF -RA. A
15-20KT (GUSTS TO 25KT) NORTHERLY WIND IS EXPECTED ALONG THE COAST
LATE MONDAY NIGHT INTO TUESDAY AS LOW PRESSURE DEVELOPS OFFSHORE.
HIGH PRESSURE STEADILY BUILDS OVER THE REGION THROUGH
WEDNESDAY...BEFORE MOVING OFFSHORE WEDNESDAY NIGHT AND THURSDAY AS
A STRONG COLD FRONT APPROACHES FROM THE NW.

&&

.MARINE...
HIGH PRESSURE WILL REMAIN ANCHORED OFF THE SOUTHEAST COAST TODAY
THROUGH MONDAY RESULTING IN A SW WIND AOB 15KT. A FEW GUSTS TO
AROUND 20KT ARE POSSIBLE THIS AFTERNOON OVER THE JAMES AND YORK
RIVES AND THE SOUND. OCCASIONAL GUSTS UP TO 20KT ARE POSSIBLE OVER
THE BAY TONIGHT. HOWEVER...IT WILL BE DIFFICULT TO OBTAIN PREVAILING
LOW-END SCA CONDITIONS AS AN ANOMALOUSLY WARM AIRMASS WILL
OVERSPREAD WATER TEMPERATURES IN THE UPPER 30S TO AROUND 40F. LOW
PRESSURE TRACKS ACROSS THE REGION MONDAY...WITH THE TRAILING COLD
FRONT TRACKING N-S OVER THE AREA MONDAY NIGHT. THE WIND WILL BECOME
NORTHERLY LATE MONDAY NIGHT AND CONTINUE INTO TUESDAY WITH SPEEDS
INCREASING TO 20-25KT WITH GUSTS TO AROUND 30KT ACROSS MOST OF THE
MARINE AREA. ADDITIONALLY...THERE IS A CHC OF LOW-END GALE
CONDITIONS FOR THE SRN OCEAN ZONES TUESDAY. SEAS ARE EXPECTED TO
BUILD TO 6-9FT BY TUESDAY WITH 3-5FT WAVES IN THE BAY. HIGH PRESSURE
BUILDS IN FROM THE NW TUESDAY AND TUESDAY NIGHT AND SETTLES OVER THE
REGION WEDNESDAY. THE WIND WILL SLOWLY DIMINISH TUESDAY NIGHT...BUT
SCA CONDITIONS ARE LIKELY TO PERSIST FOR MOST ZONES WITH THE
EXCEPTION OF THE RAPPAHANNOCK/YORK/UPPER JAMES. HIGH PRESSURE MOVES
OFF THE COAST WEDNESDAY NIGHT AND THURSDAY AHEAD OF A STRONG COLD
FRONT. 08/00Z NUMERICAL GUIDANCE SUGGESTS A LATER THURSDAY AFTERNOON
FRONTAL PASSAGE WITH STRONG CAA AND RAPID PRESSURE RISES FOLLOWING
FOR THURSDAY NIGHT. AT THIS TIME GALE CONDITIONS APPEAR LIKELY. SEAS
WILL BE SLOW TO SUBSIDE THROUGH MIDWEEK (REMAINING 4-5FT OUT NEAR
20NM) DUE TO LINGERING SWELL...AND THEN BUILD AGAIN BY THURSDAY
NIGHT.

&&

.FIRE WEATHER...
DRY AGAIN TODAY (ALTHOUGH NOT AS DRY AS SAT) WITH MIN RH VALUES
FALLING TO BETWEEN 25-35% (LOCALLY 20-25% ALONG/WEST OF I-95 AND
30-40% ACROSS THE EASTERN SHORE AND IMMEDIATE COAST). WINDS WILL
BE A LITTLE MORE GUSTY TODAY...GENERALLY STILL AVGG 10-15 MPH BUT
WITH MORE FREQUENT GUSTS TO 20-25 MPH. AREA RAWS SITES THAT REPORT
10-HR FUEL MOISTURE VALUES HAVE DROPPED A LITTLE SINCE
SATURDAY...BUT STILL REMAIN ABOVE 10% IN NE NC. VALUES IN VA HAVE
DROPPED TO LESS THAN 10% BUT WINDS TODAY ARE FORECAST TO BE A
LITTLE LOWER IN THESE DRIER REGIONS. THUS...FIRE DANGER IS NOT
EXPECTED TO BE HIGH ENOUGH TO WARRANT THE ISSUANCE OF A FIRE
DANGER STATEMENT/SPS AT THIS TIME.

WILL CONTINUE TO HIGHLIGHT DRY CONDITIONS/LOW RH VALUES IN THE FWF
TODAY.

SOME LIGHT RAIN IS POSSIBLE MONDAY INTO EARLY TUES...THEN DRY WX IS
EXPECTED THROUGH THE COMING WEEK.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...ALB/JDM
LONG TERM...SAM
AVIATION...AJZ
MARINE...AJZ
FIRE WEATHER...JDM/LKB
Hazardous weather outlook, Feb 8, 7:57 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
757 AM EST SUN FEB 8 2015

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-091300-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
757 AM EST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 4:09 PM ESTSmall Craft AdvisoryAKQ5 days

Nearby

Small Craft Advisories in Virginia, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.